# SDR UALA2011111406218

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,265 hours, 11,528 cycles
- Engine: Pwa PW4056
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Chafed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE AIR SUPPLY PRESSURE REGULATING AND SHUTOFF VALVE SUSPECTED OF POPPING CIRCUIT BREAKER.  REPLACED LEFT ENGINE AIR SUPPLY PRESSURE REGULATING AND SHUTOFF VALVE. DID NOT HELP POPPING CIRCUIT BREAKER PROBLEM.  REPEAT WRITE UP CB S11 ENG BLEED CONT POPPED.  FOUND 2 WIRES APPROXIMATELY 8 INCHES FROM PRESS REGULATING VALVE CONTROLLER CHAFING AND SHORTNG.  REPAIRED WIRES WITH ENVIRONMENTAL SPLICES, CB NOW OK.  RAN ENGINE PER JRH, CHECKS OKAY.
